# SDR 15HA03580005

- Difficulty date: September 18, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N585P
- Make and model: Cvac 580
- Aircraft serial: 163
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: 24085571018
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PIT, EN ROUTE TO MIDDLETOWN, THE PILOT OBSERVED A LANDING GEAR 'UNSAFE' LIGHT AFTER GEAR RETRACTION.  THE PILOT LOWERED THE GEAR AND PROCEEDED, GEAR DOWN, TO THE COLUMBUS MAINTENANCE FACILITY.  THE LANDING GEAR 'UNSAFE' LIGHT WAS EXTINGUISHED WITH THE GEAR DOWN.  DURING AN INSPECTION OF THE LANDING GEAR, A BROKEN NOSE LANDING GEAR DOWN LOCK RETRACT LEVER WAS DISCOVERED.  THE LEVER WAS REMOVED AND REPLACED AND A LANDING GEAR RETRACTION WAS PERFORMED SUCCESSFULLY WITH THE AIRCRAFT ON JACKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
